# SDR CALA9801812

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 203.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD COCKPIT CO-PILOT'S SEAT TRACK CORRODED AT STA 203.9.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW MM 53-40-1.
